# SDR CALA2019062211001

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323071920007
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT FR30 ST44L-43L HAS CORROSION. REF HAECO LCQ NR 9 293156. GENERATED BY N078625 REMOVED AND REPLACED 1EA CORRODED CLEAT @ FWD CARGO FR30 STR. 44 L-43L IAW A320 SRM 51-72-11-911-002.
